# SDR DALA2017090706784

- Difficulty date: September 6, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 47,529 hours, 33,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING MOUNTED EMERGENCY LIGHT MISSING THE LENS AT ROW 25CDE.
